Anticipate When Over Dosage Of Bisoprolol Drugs?
Hello, my mother took the wrong bisoprolol medication which was supposed to be half a tablet but taken 1 tablet, what should I do? What should be done, to anticipate over dosage?
Hello Dwi, thank you for asking at HealthReplies.com.
Bisoprolol is a drug that belongs to the class of beta receptor insulating drugs (a receptor that is in the heart, lungs and blood vessels) where these drugs can help lower blood pressure and also slow down the heart rate.
The recommended dosage of this drug is 5-20 mg per day with a maximum dose of 20 mg per day, and bisoprolol preparations circulating in Indonesia are 5 mg and 10 mg.
As long as the use of bisoprolol does not exceed 20 mg per day, there will be no symptoms of drug overdose, but it can also give you discomfort because the effect of the drug's work exceeds the expected effect. There is no action that is recommended to be done if there are no symptoms of bisoprolol overdose such as heart rate slower than usual, lower blood pressure than usual, blood sugar that is too low or breathing difficulties (shortness of breath). If the above symptoms arise, immediately go to the nearest hospital emergency room for further assistance.
For now, avoid consuming the drug again, and use it again the next day at the dosage according to the doctor's recommendations. Avoid misuse of medication again to avoid drug overdose and achieve the expected therapeutic effect. Also do routine control to the doctor who gives drugs in accordance with the specified time.
I hope this helps.